# SDR ASAA1057493

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,466 hours, 3,403 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004890
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 11,480 hours, 3,407 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE (RT) GEN WILL NOT COME ON LINE AFTER START NO VOLTS OR FREQ'S NOTED.  REPLACED NR 2 ENG IDG REF MM 24 11 11 000 801, MM 24 11 11 400 801 STEP G (1) THROUGH (10) AND MM 24 11 11 090 801C3.  INSPECTED OLD IDG FILTER AND FOUND CLEAN.  REPLACED AC SYSTEM GEN AND APU MODULE P5 4 PNL, OPS NORMAL REF MM 24 21 51 000 801 AND MM 24 21 00 700 803.
